# SDR SIMA202008186003

- Difficulty date: August 16, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 39,157 hours, 34,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOR LIGHT NR 3 INOP.   R & R CABIN EMERGENCY FLOOR PROXIMITY STRIP LIGHT NR 3 IAW AMM 33-50-12 AND ETN-EM-33-058. OPS CHECKED GOOD.
